MAUDE Adverse Event Report: CORIN LTD. TRINITY; DUAL MOBILITY SYSTEM

CORIN LTD. TRINITY; DUAL MOBILITY SYSTEM
Model Number 325.05.045
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity dual mobility revision of the ecima insert and head after approximately 9 months due to the head disassociating from the insert.
 
Additional Manufacturer Narrative
Per (b)(4) initial report.The following additional information was requested from the reporter: post primary and pre revision x-rays operative notes (primary and revision) patient weight, activity level and medical history what was the patient doing at the time of the disassociation did the patient follow correct post-op protocol? an update on the patient post revision.The appropriate device details have been provided and the relevant device manufacturing and sterilisation records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities respresentivitive or distributer caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the ecima insert and head after approximately 9 months due to the head dissasociating from the insert.
 
Additional Manufacturer Narrative
Per (b)(4).Final report the following additional information was requested from the reporter: post primary and pre revision x-rays operative notes (primary and revision) patient weight, activity level and medical history what was the patient doing at the time of the disassociation did the patient follow correct post-op protocol? an update on the patient post revision.This information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided, and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimesnional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported dislocation could not be determined.Therefore, this case is now considered closed, however should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa.However, this event occured outside the usa.The submission of this report does not constitute an admission that the device reporting entities respresentivitive or distributer caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
DUAL MOBILITY SYSTEM
Manufacturer (Section D)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key22747283
Report Number9614209-2025-00554
Device Sequence Number4526737
Product Code LZO
UDI-Device Identifier05055343893548
UDI-Public05055343893548
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number325.05.045
Device Catalogue NumberN/A
Device Lot Number536938
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY BIOLOX DELTA CERAMIC HEAD:104.2810, 569807; TRINITY BIOLOX DELTA CERAMIC HEAD:104.2810, 569807
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight130 KG